# SDR AALA20011611

- Difficulty date: August 11, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN THE FORM OF A HOLE THROUGH SKIN ON LEFT WING LOWER SKIN L/E JUST INBOARD OF RIB 20.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO30595 DATED 10 AUG 01.  (M)
